eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Depakote cause Blood triglycerides increased (High Blood Cholesterol)?

Summary: Blood triglycerides increased is found among people who take Depakote, especially for people who are female, 40-49 old, have been taking the drug for 2 - 5 years, also take medication Seroquel, and have Bipolar disorder.

We study 29,616 people who have side effects while taking Depakote from FDA and social media. Among them, 841 have Blood triglycerides increased. Find out below who they are, when they have Blood triglycerides increased and more.

You are not alone: join a mobile support group for people who take Depakote and have Blood triglycerides increased >>>

 

 

 

 

Depakote

Depakote has active ingredients of divalproex sodium. It is often used in bipolar disorder. (latest outcomes from 30,936 Depakote users)

Blood triglycerides increased

Blood triglycerides increased has been reported by people with osteoporosis, high blood pressure, depression, osteopenia, pain. (latest reports from 171,570 Blood triglycerides increased patients)

On Jan, 13, 2015: 29,605 people reported to have side effects when taking Depakote. Among them, 841 people (2.84%) have Blood Triglycerides Increased.

Trend of Blood triglycerides increased in Depakote reports

Time on Depakote when people have Blood triglycerides increased * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Blood triglycerides increased5.00%14.17%9.17%26.67%29.17%12.50%3.33%

Gender of people who have Blood triglycerides increased when taking Depakote * :

FemaleMale
Blood triglycerides increased53.07%46.93%

Age of people who have Blood triglycerides increased when taking Depakote * :

0-12-910-1920-2930-3940-4950-5960+
Blood triglycerides increased0.25%0.25%5.05%9.77%23.34%37.15%17.86%6.32%

Severity of Blood triglycerides increased when taking Depakote ** :

leastmoderateseveremost severe
Blood triglycerides increased0.00%50.00%50.00%0.00%

How people recovered from Blood triglycerides increased ** :

while on the drugafter off the drugnot yet
Blood triglycerides increased0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Bipolar disorder (475 people, 56.48%)
  2. Depression (401 people, 47.68%)
  3. Anxiety (206 people, 24.49%)
  4. Sleep disorder (189 people, 22.47%)
  5. Schizophrenia (149 people, 17.72%)

Top co-used drugs for these people * :

  1. Seroquel (780 people, 92.75%)
  2. Zyprexa (620 people, 73.72%)
  3. Risperdal (460 people, 54.70%)
  4. Geodon (318 people, 37.81%)
  5. Abilify (306 people, 36.39%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Blood Triglycerides Increased while taking Depakote?

You are not alone! Join a mobile support group:
- support group for people who take Depakote and have Blood Triglycerides Increased
- support group for people who take Depakote
- support group for people who have Blood Triglycerides Increased

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Depakote, Blood triglycerides increased

You may be interested at these reviews (Write a review):

  • Terrible excessive sweating from hydrochlorothiazide
    I guess I fit the profile of who gets excessive sweating from HCTZ. I am a 65 year old female and suffered from excessive sweating for two years. With just very little exertion, I would pour sweat from the top of my head. It would run into my face and all over my hair. My hair would be ringing wet. I had heavy perspiration in the groin area and down my back also. I had to change clothing 2-3 times a day and wash up or shower that many times also. The doctor tried changing my Cymbalta and put me on Wellbutrin instead. It did absolutely no good. I went off the wellbutrin and back onto the Cymbalta. I did some research and saw that HCTZ could cause excessive sweating. Both my doctor and my pharmacist said that they had never heard of that. I went off the HCTZ, and my sweating stopped almost immediately. My doctor and my pharmacist were very surprised. I'm one of those people who frequently have different reactions to drugs than are typical. If you're having excessive perspiration and are on HCTZ, try going off of it. It just may be the culprit!
  • Seizure patient was on depakote for 16 years now on keppra 1500 mg.
    I am 28 years old and been off depakote for 5 months. I started keppra to control my seizure disorder, which works great. But for the past year I have developed osteoarthritis in my thoracic, si joints, and lumbar. I get alot of muscle hypersensitivity and pain. Can any of this be due to long term effects of seizure meds?
  • Lump in throat, swallowing problems, reflux (1 response)
    After 3 months, my total cholesterol went way down, but developed terrible throat problems. Like an ever-present lump that made it difficult to swallow. At night, discomfort with acid going up and down my throat all night, making it hard to sleep and breathe. Stopped taking Simvastatin on my own (doctor said it was not the cause) and within 3-4 days, the throat problems totally resolved and have not come back. Also had many leg-cramps when using it.
  • Depakote er affected by grapefruit
    I have taken Depakote ER for since 2005 for epilepsy. Once stabilized many years ago seizures and auras have not been bothering me. Until I recently ate three grapefruits over three days. After a few days, when the grapefruit cleared my system, the seizures and auras ceased. Therefore, grapefruit does affect how Depakote ER acts on your system.
  • Allergic reaction to lipitor
    Took 10mg of Atorvastatin for 3 days to reduce choldesterol LDL below 100. I felt peculiar from the first day, however by the 3rd dosage day I came home from work in a state of extreme pain in my hands and limbs. This rather quickly became systemic and I was unable to get out of bed. I was beyond exhausted. I had taken Crestor sucessfully for almost 3 months after a stent procedure but because of insurance issues was switched to this cholesterol medicatyion. My wife contatced the on call cardiologist who expressed concern and discontined the medication. The following morning my hands were swollen and so was my throat and tongue...I was lucky it did not become more severe. I also developed a rash on my hands and arms and legs and torso which was itchy. This was cleary an allergic reaction. After speaking with my cardiologist and the Cardiac nurse that works with him it is apparent that I had a realtively serious reaction. It has taken me more than a week to feel semi normal.

More reviews for: Depakote, Blood triglycerides increased

Comments from related studies:

  • From this study (2 months ago):

  • doc moc on Apr, 25, 2013:

    BREAK down FOOL!

    Reply

    Rhs on Oct, 13, 2012:

    Get your medical records
    and consult w/your doctor

    Reply

    trust1983 on Dec, 3, 2012:

    Is it true in the states that a psych doc can up and just leave and refuse to treat you because you tried to kill yourself, especially if you didn't have a contact for life with you r doc?

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.